# SDR 04FDEA00849

- Difficulty date: April 7, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727-200
- Aircraft serial: 22346
- Aircraft time: 38,659 hours, 27,215 cycles
- Engine: Pwa JT8D15
- System (JASC): 7800 · Engine Exhaust System
- Part: Duct
- Part number: 669472001
- Condition: Cracked
- Location: Nr 3 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-7254-77153 ENGINE - FAN EXHAUST OUTER DUCT NR  6 OIL SUPPLY TUBE EGRESS BOSS WELD REPAIR.  COMPLIED WITH EA 7-7254-77153 ENGINE - FAN EXHAUST OUTER DUCT NR 6 OIL SUPPLY TUBE EGRESS BOSS WELD REPAIR AT MAE.
